# SDR AWXA200700151

- Difficulty date: January 16, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655287846
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON L2 DOOR CUT OUT INNER CHORD, BS 967 - BS 986.5, LBL 62, WL 208.  REPLACED L2 DOOR CUT OUT INNER CHORD, BS 967 - BS 986.5, LBL 62, WL 208 IAW B737-300 SRM 51-40-02.
